# SDR JR2R20170911971

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 7,243 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR SUPPORT AT BS 24868 RBL 279.4 WL 490.0 HAS CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-41-02.
